Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Internal tremors - twitching
Feb 17, 2013

Hi Dr Henry

I seem to have developed internal twitching in my left foot and now chest.

It feels like my heart is fluttering and it can skip a beat ,

It is pretty much constant and seems to be increasing .

I thought it may be a side affect of Atripla which I have been on for about 4 years now

My CD4 level is 849 and I'm undetectable

Last week I had an ECG done with relevant blood tests at AE as I was worried about the irregular heart beat

Many thanks

Response from Dr. Henry

Isolated tremors and heart fluttering beginning years after starting Atripla would rarely be due to the Atripla. Some nerve pressure on the left side most likely cause of localized left foot twitching while many conditions can cause sense of heart fluttering (ie thyroid or other hormone conditions, amemia, high blood pressure, exposure to caffeine/alcohol or other drugs, anxiety, and many more) so a good medical work-up recommended). KH



Previous
Psoriasis and Late Stage HIV diag
Next
I miss my dose of Duovir and Efavirenz

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement